MathSciNet Relay Station
MathSciNet bibliographic data
MR1503593 Contributed Item
Mitchell, Howard H. On the congruence $cx\sp \lambda+1\equiv dy\sp \lambda$ in a Galois field. Ann. of Math. (2) 18 (1917), no. 3, 120–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement